Release

Well it’s been less than a week since I stopped the Tamoxifen and I already feel a billion times better. My knees/joints are still aching but they are getting a little better every day.

Yesterday I went for a walk with Fergus and I didn’t even think about where I was going. This day last week I could barely make it up 1 flight of stairs. It’s crazy that a medication can do that to you …  :(

920bf204901911e38ba60e81a8941081_8I went to my first Encore Program Aquafit class today. It’s a free program offered to woman who have had breast cancer.

It’s for anyone who has had BC. You don’t have to be a recent patient and I think this program is offered all over so check with your local Y.

Best part is that I now have a free 2 month pass to the Y so I can do some of the other drop in classes if I want. Yippee.

I had SO much anxiety about going to this class. Part of my anxiety is about doing stuff I’ve never done before and the other part is about being vulnerable and bathing suits make me feel very vulnerable. Also my anxiety is SO bad right now … but I’ve read that Tamox can exacerbate anxiety so thanks for nothing Tamox. :(

Rather then hide in bed … I sucked it up and went to the Y this morning and I had a great time. :) It also helped that there are woman in my class who I see at Theraputic Touch, Guided Meditation and the workshop I’m doing for Chemo Brain Fog.

I am SO busy. Cancer treatment recovery is full time work! It’s nice to be with a group of woman who have been through the ringer just like I have. They get it. The fear. The pain. The intensity of it all … Anyway, the class was really fun and it made me feel good to be working towards getting my body to be strong again. Right now I’m like a wet noodle …

7859fb168d3611e3a01512653ae023ee_8My brother sent me this great book called Cancer Vixen. It’s pretty funny and the entire thing is a graphic novel so it’s easy to read (for someone who has chemo-brain).

I ended up donating it to the library at the Cancer Center when I was done so others can enjoy it. Thanks for sending it Ben!! :)

I also started yoga again. I realized the other night that in the last 30 days of taking Tamoxifen how my quality of life diminished and everything became very small. No walks on the beach. No hikes at the lake. No yoga or jumping on my trampoline. I could barely watch TV I was in so much agony.

So I pulled out one of my Rodney Yee yoga dvd’s and did a 20 minute Restore & Rejuvenate program. I started bawling … Not like shed a few tears but more like BOO HOO’S snot running down my face kind of bawling.

I wasn’t crying because it hurt but because I miss my old energetic body that could run around and do almost everything I wanted it too. Each stretch released so much grief. It was crazy. I haven’t sobbed like that in a long long time.

I was alone in the house (except for downward dog Fergus) and so I just went with the tears. I stretched and sobbed and wiped my snot on my arm as I reached for the sky. Rodney tells you to release and I did. I let it alllll out.

I did the same set of yoga the next day and the same thing happened. More sobbing. Today when I did yoga I had no more tears … but I am filled to the brim with gratitude that I am starting to feel better.

As of today I have 30 more free days on my “medication holiday” before we have go see my Oncologist to decide what to do about the Tamoxifen. I’m going to relish every moment.

This entry was posted in Go Vegan!. Bookmark the permalink.

6 Responses to Release

  1. Taylor McNally says:

    Sarah,
    I’m so glad that you were able to go to the Y and do some yoga! I know what you’re talking about when getting emotional while doing yoga. It’s very natural because we store up so many experiences in our physical bodies that twisting and bending and stretching breaks up the little particles of those experiences to be released! So that’s a great sign! Your body has been TRAUMATIZED for months. Trauma. How would you treat someone who had been traumatized? That’s how you should treat your body, Sarah. It sounds like your experience is about to change for the best. Wish you well always! Love and Light, Taylor

  2. David Miller says:

    Hi Sarah,
    Nice to have you back!
    Yours with love,
    ~ The World

  3. Catherine says:

    Wonderful to hear about the crying, strange as that is to write. A good cry always helps me feel better. Good luck with the doctor.

  4. Rebecca says:

    Sounds like you needed the release. You survived and are strong and will get stronger. Take care.

Leave a Reply

Your email address will not be published. Required fields are marked *

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>